# SDR SWIA20221219

- Difficulty date: December 19, 2022
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 45,195 hours, 38,598 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE ARE SIGNS OF DAMAGE ON THE RH NOSE OF THE AIRCRAFT BETWEEN THE ADG DOOR AND THE NLG DOOR. PLEASE PLOT, MAP AND EVALUATE DAMAGE. IF DAMAGE IS FOUND IN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES AND PROCEDURES.      (C-CHECK RO 2/14/2023)    REMOVED AND  INSTALLED ON NEW SKIN PANEL P/N: 601R33010-55 BETWEEN ADG DOOR AND NLG DOOR REF. CRJ-200 SRM 51-42-06 AND BOMBARDIER DWG# 601R33010 REV-J AND  REO 601R-53-11-3821 REV-- DATED 2023-01-24 . COMPLIED WITH 51-900-1003-SKY. SKIN FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM 53-00-31
